# SDR 2008UALA01479

- Difficulty date: March 16, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N315UA
- Make and model: Boeing 737322
- Aircraft serial: 23947
- Aircraft time: 58,406 hours, 32,088 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS LOOSE ON FLOOR NEAR 7C.  SECURED PLASTIC COVER FOR EEL PATH LIGHTING AT ROW 7ABC,OPS NORMAL.  AC OK FOR SERVICE.
